Taking it for hair loss. Its been three month & I'm not losing anywhere as much hair. No side effects but if I stop taking will I again start losiing more hair.
Spironolactone is a funny kind of drug (full of estrogen type compounds) with a variety of uses from a Potassium sparing diuretic to breast growth and the for growing hair on women. For some women it actually enhances the growth of facial hair badly (some of these changes can be permanent so keep an eye on your face). If you stop, will it start falling out again? I don't know but a stupid doctor prescribed it to me (a man with a severe endocrine system issue who took not much for three months and my Potassium level is still perfect) and all my body hair fell out except for my head and beard which went to one quarter growth rate. 5 years later absolutely no body hair has returned but my beard went back to full speed within a few months.
- Spironolactone Information for Consumers
- Spironolactone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Spironolactone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 9 May 2011 • 1 answer
Posted 13 Mar 2012 • 1 answer
Posted 20 Sep 2015 • 0 answers
Posted 28 Sep 2015 • 3 answers
Spironolactone - I'm having this Hair loss side effect after I start using it, loss over 500 hair p?
Posted 2 days 7 hours ago • 1 answer